Pacific Journal of Mathematics

Properties of differential forms in $n$ real variables.

H. B. Mann, Josephine Mitchell, and Lowell Schoenfeld

Article information

Source
Pacific J. Math., Volume 21, Number 3 (1967), 525-529.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992400

Mathematical Reviews number (MathSciNet)
MR0214915

Zentralblatt MATH identifier
0152.30804

Subjects
Primary: 35.42

Citation

Mann, H. B.; Mitchell, Josephine; Schoenfeld, Lowell. Properties of differential forms in $n$ real variables. Pacific J. Math. 21 (1967), no. 3, 525--529. https://projecteuclid.org/euclid.pjm/1102992400


Export citation

References

  • [1] Tom M. Apostol, MathematicalAnalysis, Addison-Wesley Publishing Co., Inc. Reading, 1957.
  • [2] R. Courant, and D. Hubert, Methods of Mathematical Physics, 2 vols, Interscience Publishers, New York and London, 1953, 1962.
  • [3] Lars Hrmander, LinearPartialDifferentialOperators, Die Grundlehren der Mathematischen Wissenschaften 116 (1963), Sprnger-Verlag, Berlin.
  • [4] H. B. Mann, On a property of harmonic functions,Amer. Math. Monthly 66 (1959), 414.

See also

  • Corr : H. B. Mann, Josephine Mitchell, Lowell Schoenfeld. Correction to: ``Properties of differential forms in $n$ real variables''. Pacific Journal of Mathematics volume 23, issue 3, (1967), pp. 631-631.